| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -11.0/2.5/090 (sphere/cylinder/axis) diopter, into the patients left eye (os) on (b)(6) 2024.The lens was exchanged with a shorter length lens on (b)(6) 2024 due to excessive vault.This resolved the problem.The cause of event is unknown.
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
D4 - primary unique device identifier (udi) #: (b)(4).H4 - device manufacture date: 07-feb-2024 corrected to 02-feb-2024.H6 - health effect - clinical code (e): 4581 corrected to 4582.Medical device problem code (a): 1494 corrected to 2993.Type of investigation (b): 4110 removed.Claim # (b(4).